HAVE I LOST MY MIND

7 Replies
Emma - October 13

Ok...so lately i have been having some very strrange symptoms and i need ure opinion on whats going on. I started taking birth control nearly four weeks ago and started the non-hormonal portion this past sunday so i would ahve expected my period in the next few days. During the last few weeks while on the pill, i experience unprotected s_x(a mistake i know dont kill me for it...i am human) while i possibly was fertile. My period has yet to come (5 days since non-hormonal pill) however the past three days i have had a brownish discharge with cramping in my lower abdomen accompanied by sharp pains here and there. Also, i am breaking out like no other, esp on my back and face. Also, im having certain cravings (a lot of sweets) and milk, along with a rejection of other more nutritios foods which make me nausious. I took a pg test this morning and it was negative. so wat could be the cause of my symptoms??

 

tc - October 13

b

 

to emma - October 13

sounds like it is time to call you doctor. The pill can be causing all of your issues, from cravings to light bleeds to breaking out...but if I started the pill and it made me feel like that, I would be calling my doctor and ask to be put on a different one!!!!

 

Lauren - October 13

Thanks...and could these symptoms be occuring after three weeks of use? and it probably isnt pregnacy im asuming?

 

to lauren - October 13

yea, thats why i think you doc should know. when did you have s_x? I got pregnant when i restarted my pills and didn't use back-up but my symptoms didn't start till i missed my period and I tested postive right away!

 

Lauren - October 13

I had unprotected s_x about 12 days into my cycle and my period still hasnt come hmm but i jus dono if its worth another hpt

 

to Emma - October 13

I would say the pill is your culprit. It can take time for your body to adjust to all hormones you are now giving it daily. You still could be pregnant, but I dont think so if you are 5 days late and neg. on your test. Maybe the brown disch is going to be your period this month. I would call my Dr. and keep taking your pills until they tell you what to do.

 

to lauren - October 13

wow 12 days does put you right there huh?? I would retest in a week just to be sure. Are your b___bs extra sore, mine were? but yea, it would be worth another test in a week or so just incase, you never know. just an feedback about the brown stuff. That is all i ever got with the pill was that grose brown stuff, now off the pill i don't get it anymore!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?